# SDR 03083305

- Difficulty date: March 24, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During maintenance inspection, the fwd. overhead emergency light was found to be inoperative.  Maintenance personnel removed and replaced the lamp in the emergency exit light.  An operational check was satisfactory and the aircraft was returned to service.
